Riemann's existence problem for a p-adic field.

W. Lütkebohmert

Inventiones mathematicae (1993)

  • Volume: 111, Issue: 2, page 309-330
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Lütkebohmert, W.. "Riemann's existence problem for a p-adic field.." Inventiones mathematicae 111.2 (1993): 309-330. <http://eudml.org/doc/144080>.

author = {Lütkebohmert, W.},
journal = {Inventiones mathematicae},
keywords = {rigid-analytic étale covering},
number = {2},
pages = {309-330},
title = {Riemann's existence problem for a p-adic field.},
url = {http://eudml.org/doc/144080},
volume = {111},
year = {1993},

AU - Lütkebohmert, W.
TI - Riemann's existence problem for a p-adic field.
JO - Inventiones mathematicae
PY - 1993
VL - 111
IS - 2
SP - 309
EP - 330
KW - rigid-analytic étale covering
UR - http://eudml.org/doc/144080
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.